Existence of a solution for integral Urysohn type equations system via fixed points technique in complex valued extended bb-metric spaces
Keywords:
Single-valued mappings, complex valued extended $b$-metric spaces, common fixed point, nonlinear integral equationsAbstract
In this article, we obtain fixed point results and we give a common fixed point theorem for ‘Ciri’c type operators on complex valued extended b-metric spaces which may satisfy very general assumptions. Our results extend and generalize the results of Kiran et al. [1], as well as some known results in the literature. Then an illustrative application to Urysohn type integral equations system is given.Downloads
Download data is not yet available.
Downloads
Published
2020-12-31
Issue
Section
Regular
How to Cite
Existence of a solution for integral Urysohn type equations system via fixed points technique in complex valued extended bb-metric spaces. (2020). Journal of Prime Research in Mathematics, 16(2), 109 – 122. https://jprm.sms.edu.pk/index.php/jprm/article/view/164